# SDR CHIA201904283889

- Difficulty date: May 21, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N246CH
- Make and model: Boeing 234
- Aircraft serial: MJ017
- Aircraft time: 18,942 hours
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Pressure Gauge
- Part number: 414ES2062
- Part serial: 12
- Condition: Faulty
- Location: Hydraulic Sys
- Part time: 5,658 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT UTILITY HYDRAULIC PRESSURE STARTED TO DECREASE BELOW OPERATING LIMITS. FOLLOWED THE EMERGENCY CHECKLIST AND LANDED AT THE NEAREST FOB WITH NO FURTHER INCIDENT.
